# SDR DALA2021100706150

- Difficulty date: October 4, 2021
- Submitted: October 7, 2021
- Operation: Air carrier
- Aircraft: N710TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28169
- Aircraft time: 89,514 hours, 23,529 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6807 A.A. DISBOND (1.700 IN X 1.300 IN) AT UPPER SURFACE OSS 827, LE SLAT 10 TRAILING EDGE WEDGE. CORRECTIVE ACTION: SUMMARY OF NRC 185: UPPER SURFACE OSS 827, LE SLAT 10 TRAILING EDGE WEDGE WAS REPAIRED PER B 757-200 SRM. (1971714)
